American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Elodie Leducq. New families of APN functions in characteristic 3 or 5. Contemporary Mathematics 574 (2012) 115-123.
Book volume table of contents   
View Article: PDF

[2] Jeroen Demeyer. Diophantine sets of polynomials over number fields. Proc. Amer. Math. Soc. 138 (2010) 2715-2728. MR 2644887.
Abstract, references, and article information   
View Article: PDF

[3] David P. Roberts. Fractalized cyclotomic polynomials. Proc. Amer. Math. Soc. 135 (2007) 1959-1967. MR 2299467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Karl Dilcher and Kenneth B. Stolarsky. Resultants and discriminants of Chebyshev and related polynomials. Trans. Amer. Math. Soc. 357 (2005) 965-981. MR 2110427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. O. Manturov. On polynomial invariants of virtual links. Trans. Moscow Math. Soc. 65 (2004) 161-175. MR 2193439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Arne Ledet. On $D_p$-extensions in characteristic $p$. Proc. Amer. Math. Soc. 132 (2004) 2557-2561. MR 2054780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yuichi Rikuna. On simple families of cyclic polynomials. Proc. Amer. Math. Soc. 130 (2002) 2215-2218. MR 1896400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gerhard Turnwald. Reducibility of translates of Dickson polynomials. Proc. Amer. Math. Soc. 126 (1998) 965-971. MR 1451832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charles Helou. On Wendt's determinant. Math. Comp. 66 (1997) 1341-1346. MR 1423075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Samuel S. Wagstaff Jr.. Aurifeuillian factorizations and the period of the Bell numbers modulo a prime . Math. Comp. 65 (1996) 383-391. MR 1325876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Charles Ching-an Cheng, James H. McKay and Stuart Sui Sheng Wang. Resultants of cyclotomic polynomials . Proc. Amer. Math. Soc. 123 (1995) 1053-1059. MR 1242077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Francis Clarke. The universal von Staudt theorems . Trans. Amer. Math. Soc. 315 (1989) 591-603. MR 986687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gunter Malle. Polynomials with Galois groups ${\rm Aut}(M\sb {22}),\;M\sb {22},$ and ${\rm PSL}\sb 3({\bf F}\sb 4)\cdot 2\sb 2$ over ${\bf Q}$ . Math. Comp. 51 (1988) 761-768. MR 958642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William W. Adams. Splitting of quartic polynomials . Math. Comp. 43 (1984) 329-343. MR 744941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1